Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The products of manifolds with the f.p.p. need not have the f.p.p.


Author: S. Y. Husseini
Journal: Bull. Amer. Math. Soc. 81 (1975), 441-442
MSC (1970): Primary 55C20, 57D99
MathSciNet review: 0367981
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55C20, 57D99

Retrieve articles in all journals with MSC (1970): 55C20, 57D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13778-5